# SDR CA060422004

- Difficulty date: April 21, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Boeing 737290C
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) MAIN CARGO DOOR BS492 CRACKED 6 INCHES BELOW HINGE AT FRAME LIGHTNING HOLE TO THE IB EDGE REPAIRED IAW CUSTOMER EA. (TC NR 20060422004)
